Period Matrices of hyperelliptic curves.
Manuscripta mathematica, Tome 78 (1993) no. 4, pp. 369-380
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__78_4_155814,
author = {Bernhard Schindler},
title = {Period {Matrices} of hyperelliptic curves.},
journal = {Manuscripta mathematica},
pages = {369--380},
year = {1993},
volume = {78},
number = {4},
zbl = {0801.14008},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__78_4_155814/}
}
Bernhard Schindler. Period Matrices of hyperelliptic curves.. Manuscripta mathematica, Tome 78 (1993) no. 4, pp. 369-380. http://geodesic.mathdoc.fr/item/MM2_1993__78_4_155814/